Jump to content
CrazyBoards.org

manuka

Member
  • Content Count

    8
  • Joined

  • Last visited

About manuka

  • Rank
    Member

Profile Information

  • Gender
    female

Recent Profile Visitors

279 profile views
  1. I called up my drs practice and explained what was happening to the practice nurse who rang me back after talking to my Dr and told me to stop taking the seroquel, that it was an adverse effect. This was only after I absolutely lost it at my roommate who was moving her stuff out after being asked to leave (long story) when she started to take the espresso machine (not hers...). Apparently I, all 90lb of me, scared her, well over twice my size enough that she waited until our other roommate was going to be home to get the rest of her stuff. I haven't lost it like that since I was a teenager.
  2. We have a mostly public funded health system here. I'm pretty sure I'll have to go back to my gp for a referral. I kinda feel like I'm bugging her, and each visit costs (specialists are funded though).
  3. I've been wondering how to get a psych referral. I'm begining to wonder if I actually have something else going on/as well as depression. I barely slept latst night even though I took the full 25mg at 8pm. I have been taking it around 9pm and going to bed an hour to an hour and a half later. Last night took it earlier. Think I'm less sedated, however I barely slept.
  4. If that is what my Dr is planning she hasn't said so. We haven't discussed graduating up. She's my primary care physician, by the way, I don't see a psychiatrist, although I do see a therapist. I'm still getting the wild mood swings/rage on the 12.5mg. This morning was baaad. But hey, at least I'm sleeping...
  5. For sleep and as an 'addon' to my existing venlafaxine for depression, although it won't have any effect on depression at the current dose.
  6. Thanks for replying everyone. I was just at a loss. I need to do everything possible to get my life back on track, but the sedation, and the fact it also seems to make me have episodes of what I can only describe as sheer rage (which is incredibly out of character -I usually shut-up-and-put-up-with-it when someone is driving me up the wall) is making me doubtful. I have a healthcare background, I know it doesn't have an A-P effect at this dose, and I've definitely told others in the past to keep taking the SAME MEDICATION and give it time to settle, don't worry what people would think. But you know, I'm finding that it's different when I'm the patient... I ended up splitting a pill in half and taking 12.5mg since it's the IR type. It took slightly longer to fall asleep but the 'hangover' was much more manageable this morning, and no hulk rage. I may need to titrate up over a few days.
  7. I have quite a long history of major depressive disorder, with anxiety, along with an ED that I've recovered and relapsed with several times over the last 15 years. Over the years I've been prescribed paxil(gave me double vision), citalopram (worked well for around 12 years, but left me constantly exhausted and flat) and currently effexor-xr/venlafaxine. I'm currently spiraling down pretty badly, after over a year of several traumatic events and other stressors, and my dr has prescribed seroquel/quetiapine 25mg, to help me sleep and as an ajunct to the effexor I'm already taking. I've taken it two nights so far, and I don't know if I should persevere with it or not. It helps me sleep alright, I'm asleep by 10:30pm, instead of still being awake at 3am, however I have such a hangover that doesn't wear off until about 5pm, and it seems to be making me angry and even more depressed. This is a small dose so it shouldn't be hitting me so hard? Should I persevere? I'm currently not functional due to MDD, have had to take time off work, don't know if I even still have a job. I'm also struggling with the idea of taking an antipsychotic when I'm not psychotic. The stigma etc. Which is in my own head because the only people who know I'm taking it are my self and my dr. And I'm afraid of losing my intelligence on it. I pride myself on my intelligence. It's the only strength I feel I have.
×
×
  • Create New...